Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new class of transcendental numbers


Author: Philip Franklin
Journal: Trans. Amer. Math. Soc. 42 (1937), 155-182
MSC: Primary 11J81
MathSciNet review: 1501918
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11J81

Retrieve articles in all journals with MSC: 11J81


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501918-5
PII: S 0002-9947(1937)1501918-5
Article copyright: © Copyright 1937 American Mathematical Society